MathSciNet Relay Station
MathSciNet bibliographic data
MR1929247 39B12 (37B99 37E05)
Kulczycki, Marcin; Tabor, Jacek Iterative functional equations in the class of Lipschitz functions. Aequationes Math. 64 (2002), no. 1-2, 24–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement